# SDR KNNA200700027

- Difficulty date: May 3, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN STR 26R TO STR 25R  AT BS 420 R, ACO NR 075366, PROVIDE INSTRUCTIONS ON REPAIR OF SKIN AT BS 420 R STR-25R-26R, SRM 53-30-3.
